MAUDE Adverse Event Report: RESPIRONICS INC REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH560TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged visualization of particles.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging visualization of particles related to a cpap device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
REMSTAR AUTO A-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge ln
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC
1001 murry ridge ln
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14635240
Report Number2518422-2022-31688
Device Sequence Number5980838
Product Code BZD
UDI-Device Identifier00606959005877
UDI-Public00606959005877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH560TS
Device Catalogue NumberAH560TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown